Alert archive / Indiana / Tornado Warnings in 2011
Tornado Warning 19, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 15, 2011, 7:14 PM CDT for Jasper County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 15, 2011, 7:48 PM CDT
- In force
- 34 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
County Jasper County, IN
The radar
The Chicago radar (KLOT), 117 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226
WFUS53 KLOT 160014
TORLOT
INC073-160100-
/O.NEW.KLOT.TO.W.0019.110616T0014Z-110616T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
714 PM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL JASPER COUNTY...
* UNTIL 800 PM CDT
* AT 711 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HANGING GROVE...AND MOVING EAST AT 25 MPH.
* THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
JASPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4091 8698 4085 8699 4086 8713 4104 8712
4106 8693 4103 8692 4091 8693
TIME...MOT...LOC 0014Z 271DEG 20KT 4095 8700
$$
RODRIGUEZ1 follow-up statement
378
WWUS53 KLOT 160048
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
748 PM CDT WED JUN 15 2011
INC073-160058-
/O.CAN.KLOT.TO.W.0019.000000T0000Z-110616T0100Z/
JASPER IN-
748 PM CDT WED JUN 15 2011
...THE TORNADO WARNING FOR EAST CENTRAL JASPER COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHICAGO.
LAT...LON 4091 8698 4085 8699 4086 8713 4104 8712
4106 8693 4103 8692 4091 8693
TIME...MOT...LOC 0048Z 271DEG 20KT 4094 8675
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 15, 4:59 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 15, 4:59 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 459 PM CDT WED JUN 15 2011 .DISCUSSION... 328 PM CDT HAVE BASED MUCH OF FIRST PERIOD OF FORECAST ON CURRENT SATELLITE TRENDS WHICH INDICATE THE POSITION OF AT LEAST TWO UPPER LEVEL DISTURBANCES THAT WILL CONTINUE TO AFFECT THE REGION THROUGH THURSDAY. ONE IS CURRENTLY LIFTING NWD ACROSS CENTRAL WI AND IS THE REMNANT OF AN OVERNIGHT MCV LEFT FROM LAST NIGHTS CONVECTION. THIS AREA OF TIGHT CYCLONIC TURNING IS ACTING ON A WEAKLY UNSTABLE AIR MASS AND FAIRLY STRONG SOUTHERLY LOW LEVEL FLOW TO HELP INITIATE RELATIVELY SHALLOW TOPPED THUNDERSTORMS. THESE STORMS ARE EXPECTED TO CONTINUE TO BE MORE NUMEROUS HEADING INTO THE EVENING HOURS AHEAD OF A TROUGH AXIS EXTENDING FROM EXTREME SERN MN...ACROSS NWRN IL TO SRN INDIANA. AS THIS TROUGH ROTATES NNEWD AND LIFT OFF TO THE N AND E OF THE FORECAST AREA LATER THIS EVENING...WE SHOULD EXPERIENCE A LULL IN SHOWER AND THUNDERSTORM ACTIVITY BEFORE ANOTHER UPPER CIRCULATION NOW DROPPING SSEWD ACROSS WRN MN MOVES INTO THE AREA LATE TONIGHT. THIS SECOND DISTURBANCE IS PROGGED TO PASS ACROSS SRN WI LATE TONIGHT THROUGH THURSDAY MORNING. DESPITE THIS TIMING...WILL MAINTAIN A CHANCE OF THUNDERSTORMS THROUGH MUCH OF THURSDAY DUE TO ASSD COLD POOL. MID LEVEL LAPSE RATES ARE FORECAST TO BE STEEPER THAN 7 C/KM DURING THE PERIOD FROM ABOUT 09Z TO 18Z THURSDAY...ESPECIALLY OVER FAR NRN IL. THUS...DESPITE THE TIMING...WILL KEEP THUNDERSTORM CHANCES GOING...WITH GREATEST PROBABILITY OF OCCURRENCE BEING GENERALLY NORTH OF I-88 /CLOSER TO CORE OF COLD POOL ALOFT/ FROM MORNING THROUGH EARLY AFTERNOON. BY LATE IN THE DAY...UPPER COLD POOL AND ASSD INSTABILITY/CYCLONIC TURNING WILL BE HEADING OFF TO THE EAST OF THE FORECAST AREA. THURSDAY NIGHT INTO FRIDAY TIME PERIOD STILL LOOKS DRY AS HIGHER AMPLITUDE SHORT WAVE EMERGES ACROSS THE NRN ROCKIES...INDUCING SOME MID LEVEL RIDGING DOWNSTREAM TO WEST OF THE MS RIVER. LOW LEVEL RIDGING OVERHEAD WILL ALLOW SOME DRIER ELY FLOW DURING THIS PERIOD AS WELL. BY FRIDAY NIGHT HOWEVER...DEEP CLOSED LOW OVER SRN SASKATCHEWAN WILL ESTABLISH A BROAD SWLY LOW-MID LEVEL FLOW ACROSS THE PLAINS AND INTO THE MID/UPPER MS VALLEY. AS THIS TAKES PLACE...A LINGERING FRONTAL BOUNDARY FROM THE CENTRAL PLAINS...EWD THROUGH THE UPPER OH VALLEY WILL BEGIN TO MOVE NWD AS A WARM FRONT. THIS INCREASING SURGE OF TROPICAL AIR WILL AID IN THE DEVELOPMENT OF YET ADDITIONAL ROUNDS OF ELEVATED THUNDERSTORMS AND CONVECTIVE COMPLEXES. THERE CONTINUES TO BE SOME MODEL DIFFERENCES REGARDING THE TIMING OF WARM FRONTAL PASSAGE OVER THE WEEKEND. THE GFS IS THE MOST AGGRESSIVE ON BRINGING THIS FRONT THROUGH NRN IL/NWRN INDIANA...WHILE THE NAM/EURO SOLUTIONS KEEP ELY SURFACE-BOUNDARY LAYER FLOW GOING THROUGH AT LEAST SUNDAY. REGARDLESS OF THIS FRONTAL POSITION...WILL CONTINUE A MENTION OF THUNDERSTORMS FROM FRIDAY NIGHT THROUGH THE EXTENDED PERIOD. IF GFS TURNS OUT TO BE CORRECT...WE WILL BREAK INTO TROPICAL AIR...BUT BE VERY UNSTABLE THROUGH THE PERIOD TO THE POINT THAT A RANDOM SNEEZE MAY SET OFF THUNDERSTORMS. IF THE OTHER SOLUTIONS ARE MORE ACCURATE...THEN WE WILL REMAIN IN A ZONE OF STRONGER LOW LEVEL MOISTURE CONVERGENCE AND AN ONGOING RISK OF MORE ORGANIZED THUNDERSTORM COMPLEXES. THE VARIATIONS IN MODEL FORECAST FRONTAL POSITION PRESENT MORE INCONSISTENCY/UNCERTAINTY IN MAX TEMPERATURE FORECASTS AS OPPOSED TO THE PRECIPITATION OUTLOOK. MERZLOCK && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 22Z... * MVFR/BRF IFR CIGS TIL EARLY EVENING. * TIMING OF WIND SHIFT THIS EVENING. * SHRA/TSRA TIMING EARLY EVENING THEN OVERNIGHT. ED F/DZ //DISCUSSION...UPDATED 18Z... SCT BANDS OF SHRA/TSRA TO CONTINUE TO DEVELOP THRU THE AFTERNOON ESPECIALLY IN LOCATIONS RECEIVING SOME SUNSHINE. A BREAK IN PRECIPITATION IS EXPECTED THIS EVENING THEN PERIODIC SHRA/TSRA OVERNIGHT INTO TOMORROW MORNING AS A SLOW MOVING UPPER LEVEL DISTURBANCE ROTATES ACROSS. PAW/DZ //ORD AND MDW CONFIDENCE...UPDATED 22Z... * HIGH CONFIDENCE IN MVFR CIGS. * MEDIUM CONFIDENCE IN TIMING OF WIND SHIFT. * HIGH CONFIDENCE OF SHRA/TSRA. ED F/DZ //OUTLOOK FOR ORD/MDW FOR 00Z FRIDAY-12Z WEDNESDAY...UPDATED 12Z... THURSDAY NIGHT...VFR...SLIGHT CHANCE TSRA. FRIDAY...VFR...SLIGHT CHANCE TSRA. SATURDAY...VFR...CHANCE TSRA. SUNDAY...VFR...CHANCE TSRA. MONDAY...VFR...CHANCE TSRA. TUESDAY...VFR...CHANCE TSRA. RC && .MARINE... 224 PM CDT MARINE FORECAST CONCERNS INCLUDE DIMINISHING SOUTHEAST WINDS ACROSS THE LAKE THROUGH THIS EVENING...THEN EVENTUAL POSITION OF WARM FRONT LATE IN THE WEEKEND/EARLY NEXT WEEK AND ITS EFFECT ON WIND DIRECTION ACROSS THE LAKE. ELONGATED TROUGH OF LOW PRESSURE ACROSS THE UPPER MIDWEST WILL GRADUALLY DRIFT EAST ACROSS THE WESTERN LAKES THROUGH THURSDAY... RESULTING IN A WEAKENING OF THE SURFACE PRESSURE GRADIENT AND THE RESULTING DIMINISHING WINDS. GRADIENT HAS ALREADY RELAXED SOMEWHAT SINCE THIS MORNING...AND MESOSCALE WAKE LOW FROM MORNING THUNDERSTORMS WHICH HAD RESULTED IN LOCALIZED WIND GUSTS IN EXCESS OF 40 KTS HAS DISSIPATED. THEREFORE...CONTINUED WEAKENING OF SOUTHEAST WINDS IS EXPECTED INTO THIS EVENING...BEFORE SLOW MOVING WEAK TROUGH AXIS EVENTUALLY ALLOWS A SHIFT IN DIRECTION TO THE NORTH/NORTHEAST ACROSS THE ENTIRE LAKE THURSDAY NIGHT. SOUTHWARD EXTENSION OF WEAK HIGH PRESSURE RIDGE WILL THEN SPREAD ACROSS THE LAKE THURSDAY NIGHT AND EARLY FRIDAY. THE HIGH WILL MOVE OFF TO THE EAST BY LATE FRIDAY...AS AN AREA OF LOW PRESSURE DEVELOPS ACROSS THE PLAINS. THIS LOW PRESSURE WAVE WILL LIFT ACROSS THE MIDWEST FRIDAY NIGHT AND SATURDAY...RESULTING IN A MODEST EASTERLY FETCH ACROSS THE LAKE. FORECAST MODELS ARE IN AGREEMENT THAT THE WARM FRONT ASSOCIATED WITH THIS WEAK WAVE SHOULD REMAIN SOUTH OF THE LAKE...THOUGH MODEL SOLUTIONS INCREASE IN SPREAD WITH A SECOND STRONGER LOW WHICH IS PROGGED TO LIFT INTO THE MIDWEST SUNDAY NIGHT AND MONDAY. MAIN DIFFERENCE BETWEEN MODELS IS HOW FAR NORTH THE LOW AND WARM FRONT MAKE IT...WITH ASSOCIATED COMPLICATIONS IN WIND DIRECTION AND SPEED BY THE END OF THE FORECAST PERIOD. WILL MAINTAIN A BLENDED SOLUTION AT THIS DISTANCE...WHICH FAVORS WARM FRONT LIFTING ACROSS SOUTHERN PARTS OF THE LAKE WHILE MAINTAINING A SLIGHTLY SOUTHEAST DIRECTION TO LOW LEVEL WINDS. RATZER && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO NORTHERLY IS UNTIL 7 PM WEDNESDAY. &&
Hazardous weather outlook, Jun 15, 3:35 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 335 PM CDT WED JUN 15 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 162045- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 335 PM CDT WED JUN 15 2011 /435 PM EDT WED JUN 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...SOME MAY PRODUCE: HEAVY DOWNPOURS. PEA SIZE HAIL. WIND GUSTS OVER 40 MPH. FREQUENT LIGHTNING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE ENTIRE AREA...MAINLY THIS EVENING. DISCUSSION: ADDITIONAL THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE UPPER MIDWEST. PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA AND ILLINOIS RIVER IN LA SALLE COUNTY WILL REMAIN IN FLOOD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AGAIN BY THURSDAY AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. A FRONTAL BOUNDARY TO THE SOUTH OF THE OUTLOOK AREA ON FRIDAY IS EXPECTED TO BECOME ACTIVE WITH PERIODIC SHOWERS AND THUNDERSTORMS. THESE STORMS WILL THREATEN NORTHERN ILLINOIS AND NORTHWEST INDIANA AS EARLY AS FRIDAY EVENING...AND CONTINUE THROUGH AT LEAST SATURDAY. PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA AND ILLINOIS RIVER IN LA SALLE COUNTY WILL REMAIN IN FLOOD. IN ADDITION... THE POTENTIAL FOR HEAVY RAINFALL ALSO RAISES THE POSSIBILITY OF RENEWED RISES AND POTENTIAL FLOODING ALONG OTHER AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-162045- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 335 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODS OF THUNDERSTORMS ARE EXPECTED THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH EARLY NEXT WEEK. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-162045- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 335 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODS OF THUNDERSTORMS ARE EXPECTED THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH EARLY NEXT WEEK. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO MERZLOCK
In the hours before
Local storm report, Jun 15, 5:45 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
545 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN PEOTONE 41.33N 87.80W
06/15/2011 M1.08 INCH WILL IL CO-OP OBSERVER
SINCE 7 AM.
&&
60Local storm report, Jun 15, 6:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
639 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN BERWYN 41.84N 87.79W
06/15/2011 M1.24 INCH COOK IL 911 CALL CENTER
FROM 4 AM TO 630 PM.
&&
60The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:47 PM CDT | Special Weather Statement | LOT | Porter | 13 min |
| Jun 16, 10:40 AM CDT | River Flood Advisory | LOT | Newton | 64 hr |
Nearby
Tornado Warnings in Indiana, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.